# SDR ABXA050321

- Difficulty date: December 2, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- Aircraft time: 39,020 hours, 41,459 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912494501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR PAN CRACKED AT AFT HOLD OPEN FITTING.  REPAIRED CRACKED DOOR PAN IAW SSRM K05159.
